MathSciNet Relay Station
MathSciNet bibliographic data
MR350719 (50 #3211) 55A10 (57A10)
Hilden, Hugh M. Every closed orientable $3$-manifold is a $3$-fold branched covering space of $S\sp{3}$. Bull. Amer. Math. Soc. 80 (1974), 1243–1244.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement